MAUDE Adverse Event Report: DEPUY MITEK LLC US FASTIN 4.0MM #2 ETH *EA; SOFT-TISSUE ANCHOR, NON-BIOABSORBABLE

DEPUY MITEK LLC US FASTIN 4.0MM #2 ETH *EA; SOFT-TISSUE ANCHOR, NON-BIOABSORBABLE
Catalog Number 222140
Medical Device Problem Code Failure to Advance (2524)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 01/01/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint #: (b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.Udi: (b)(4).The expiration date is unknown.
 
Event or Problem Description
It was reported by the sales rep via cst that during an unknown procedure, the doctor could not get any torque when attempting to insert the 4mm fastin anchor into the patient.The case was completed with a different type of implant with no patient harm or delay.The implant was discarded.
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.The complaint device is not being returned, it was discarded by the customer, therefore, unavailable for a physical evaluation.This complaint cannot be confirmed.No non-conformance were identified for this part (222140) - lot number (3908374) combination as per qlik query executed 04/12/2019.No further information regarding the technique or instruments used has been provided to determine a root cause for this failure.If any additional information is obtained, this complaint will be re-opened to capture that information.At this point in time, no corrective action is required, and no further action is warranted.However, depuy synthes mitek will continue to track any related complaints within this device family as a means of monitoring the extent with which this complaint is observed in the field.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Common Device Name
SOFT-TISSUE ANCHOR, NON-BIOABSORBABLE
Manufacturer (Section D)
DEPUY MITEK LLC US
325 paramount drive
raynham MA 02767
MDR Report Key8475968
Report Number1221934-2019-56741
Device Sequence Number16512600
Product Code JDR
UDI-Device Identifier10886705007509
UDI-Public10886705007509
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K945203
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,other
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/09/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/30/2021
Device Catalogue Number222140
Device Lot Number3908374
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 03/09/2019
Supplement Date Received by Manufacturer04/12/2019
Initial Report FDA Received Date04/02/2019
Supplement Report FDA Received Date04/29/2019
Patient Sequence Number1